Beeovita
Dafalgan Odis Schmelztabl 500 mg Ds 16 pcs
Dafalgan Odis Schmelztabl 500 mg Ds 16 pcs

Dafalgan Odis Schmelztabl 500 mg Ds 16 pcs

Dafalgan Odis Schmelztabl 500 mg Ds 16 Stk

Dafalgan Odis Schmelztabl 500 mg Ds 16 pcs. Buy online from Beeovita, your one-stop shop for health products and skin care needs.
  • 20.14 USD

Outstock
Cat. Y
Safe payments
  • Availability: Outstock
  • Brand: BRISTOL-MYERS
  • Product Code: 5840093
  • ATC-code N02BE01
  • EAN 7680551380047
Type Schmelztabl
Dose, mg 500
Gen N02BE01SELN100000500STAB
Origin SYNTHETIC
Amount in a pack. 16
Storage temp. min 15 / max 25 ℃
Cosmetics Body care Skin Care Products Pain relief Analgetics Skincare products Skin care product

Description

What is Dafalgan Odis and when is it used?

Dafalgan Odis orodispersible tablets contain the active ingredient paracetamol, which relieves pain and reduces fever.

Dafalgan Odis orodispersible tablets are used for the short-term treatment of headaches, toothache, pain in the area of ​​joints and ligaments, back pain, pain during menstruation, pain after injuries (e.g. sports injuries), pain from colds and against Fever.

What should be considered?

Like all fever and painkillers, Dafalgan Odis should not be used for longer than 5 days without a doctor's prescription, or for longer than 3 days in the case of fever. For children up to 12 years of age, the maximum continuous use without medical consultation is 3 days.

Painkillers should not be taken regularly over a long period of time without medical supervision. Prolonged pain requires medical evaluation.

High fever or a worsening of the condition in children requires early medical consultation.

To prevent the risk of overdose, it should be ensured that other medications administered do not contain paracetamol.

The indicated dosage or that prescribed by the doctor must not be exceeded.

It should also be borne in mind that the long-term use of painkillers in turn contributes to this headaches may persist.

Long-term use of painkillers, especially when several painkillers are combined, can lead to permanent kidney damage with the risk of kidney failure.

When must Dafalgan Odis not be taken?

Dafalgan Odis must not be taken in the following cases:

  • If you are hypersensitive to the active ingredient paracetamol or any other ingredient (see «What is in Dafalgan Odis orodispersible tablets included?"). Such hypersensitivity manifests itself e.g. through asthma, shortness of breath, circulatory problems, swelling of the skin and mucous membranes or skin rashes (urticaria);
  • In the case of severe liver diseases;
  • In the case of alcohol overconsumption;
  • In the case of a hereditary liver disorder (so-called Meulengracht disease).

When is caution required when taking Dafalgan Odis?

In diseases of the kidneys or the liver as well as in the case of the so-called "glucose-6-phosphate dehydrogenase deficiency" (rare hereditary disease of the red blood cells) you should consult your doctor before taking it.

Also tell your doctor if you are also taking blood-thinning medication or certain medicines for the treatment of tuberculosis (rifampicin, isoniazid), epilepsy (phenytoin, carbamazepine), gout (Probenecid), elevated blood fat levels (cholestyramine) or HIV infection (zidovudine). Caution is also required when using drugs with the active ingredients chloramphenicol, salicylamide or phenobarbital at the same time.

Your doctor must also be informed if you are using an antibiotic with the active ingredient flucloxacillin at the same time, as there is an increased risk of acidification of the blood (metabolic acidosis with increased anion gap). Close medical monitoring is recommended to detect the occurrence of metabolic acidosis.

It is not advisable to take paracetamol and alcohol at the same time. The risk of liver damage increases particularly if there is no food intake at the same time.

In the case of eating disorders such as anorexia, bulimia and very severe emaciation, as well as chronic malnutrition, caution is advised when taking Dafalgan Odis.

In the event of a lack of liquid and reduced amounts of blood, caution is required when taking Dafalgan Odis. In the case of a severe infection (e.g. blood poisoning), caution is also required when using Dafalgan Odis.

This medicine contains per orodispersible tablet:

  • 30.5 mg sorbitol, as well as105.8 - 109.2 mg sucrose (= sucrose) and 2.2 - 5.6 mg glucose. Sorbitol is a source of fructose. Talk to your doctor before you (or your child) take or receive this medicine if your doctor has told you that you (or your child) have an intolerance to some sugars or if you have been diagnosed with hereditary fructose intolerance (HFI) - a rare inherited condition in which a person cannot break down fructose. The glucose it contains can be harmful to teeth.
  • 4.8 mg aspartame. Aspartame is a source of phenylalanine. It can be harmful if you have phenylketonuria (PKU), a rare inherited disorder in which phenylalanine builds up because the body can't break it down properly.
  • 21 mg Benzoate. Benzoate may increase jaundice (yellowing of the skin and eyes) in newborn babies (up to 4 weeks of age).
  • Sodium 39 mg (main component of cooking/table salt). This corresponds to 2% of the recommended maximum daily dietary intake of sodium for an adult.

Individuals who are hypersensitive to painkillers or anti-rheumatic medicines may also be hypersensitive to paracetamol (see «What side effects can Dafalgan Odis have?»).

Inform your doctor, pharmacist or druggist if you

  • have any other diseases,
  • have allergies or
  • take other medicines (including those you bought yourself!) or use them externally!

Can Dafalgan Odis be taken during pregnancy or while breastfeeding?

As a precaution, you should avoid taking medicines during pregnancy and breastfeeding, or ask your doctor, pharmacist or druggist for advice.

If necessary, Dafalgan Odis Orodispersible Tablets can be used during pregnancy. Based on previous experience, currently with short-term use of the active substance paracetamol in the specified dosage, the risk for the child is considered low. You should use the lowest dose that relieves your pain and/or fever and you should use the medicine for the shortest possible time. If the pain and/or fever does not improve or you need to take the medicine more frequently, contact your doctor, pharmacist or druggist or nurse.

Although the use of paracetamol is considered compatible with breast-feeding, caution should be used when using Dafalgan Odis orodispersible tablets during breast-feeding as paracetamol is excreted in breast milk.

How to use Dafalgan O dis orodispersible tablets?

Put the orodispersible tablet on the tongue, let it disintegrate and then swallow.

Do not administer single doses of the orodispersible tablets more frequently than indicated. The specified maximum daily dose must not be exceeded. Do not use in children under 9 years.

Adults and children over 12 years (over 40 kg):

1-2 orodispersible tablets as a single dose, wait 4-8 hours before the next dose. The maximum dose per day is 8 orodispersible tablets (= 4 g paracetamol).

Children from 30-40 kg (9-12 years):

1 orodispersible tablet as a single dose, wait 6-8 hours before taking the next dose. The maximum dose per day is 4 orodispersible tablets (= 2 g paracetamol).

Observe the dosage given in the package leaflet or prescribed by your doctor. If you think the medicine is too weak or too strong, talk to your doctor, pharmacist or druggist.

What side effects can Dafalgan Odis have?

The following side effects can occur when taking Dafalgan Odis:

In rare cases, hypersensitivity reactions such as itching, swelling of the skin and mucous membranes or rashes up to severe skin reactions (very rare) and nausea may occur. OfShortness of breath or asthma may also occur, especially if these side effects have also been observed previously with the use of acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs (NSAIDs). If signs of a hypersensitivity reaction or bruising/bleeding occur, the drug should be discontinued and the doctor consulted. Very rarely, changes in the blood count have been observed, such as a reduced number of blood platelets (thrombocytopenia) or a severe reduction in certain white blood cells (agranulocytosis).

If you notice any side effects, talk to your doctor, pharmacist or druggist. This also applies in particular to side effects that are not listed in this leaflet.

What else needs to be taken into account?

Dafalgan Odis orodispersible tablets may only be used up to the date marked «EXP» on the container.

Storage instructions

Dafalgan Odis orodispersible tablets should be stored at room temperature (15-25 °C), protected from moisture and out of the reach of children.

Further information

In the event of uncontrolled intake (overdose), a doctor must be consulted immediately. Nausea, vomiting, abdominal pain, loss of appetite and/or a general feeling of illness can be an indication of an overdose, but only occur several hours to a day after ingestion.

An overdose can result in very serious liver damage.

Medicines containing the active ingredient paracetamol must not be administered to children who have accidentally ingested alcohol.

Your doctor, pharmacist or druggist or your doctor or pharmacy can provide you with further information rin or druggist. These people have the detailed technical information.

What does Dafalgan Odis orodispersible tablets contain?

Active substances

1 orodispersible tablet contains 500 mg paracetamol.

Excipients

1 orodispersible tablet contains ethyl cellulose, anhydrous citric acid, sodium bicarbonate, sorbitol (E 420), anhydrous sodium carbonate, Sucrose, maltodextrin, glucose, crospovidone, sodium benzoate (E 211), aspartame (E 951), acesulfame potassium, orange aroma.

Authorization number

55138 (Swissmedic).

Where can you get Dafalgan Odis orodispersible tablets? Which packs are available?

In pharmacies and drugstores, without a doctor's prescription.

Box with 16 orodispersible tablets.

Authorization holder

Bristol-Myers Squibb SA, Steinhausen.

This package leaflet was last checked by the drug authority (Swissmedic) in September 2020..

Reviews (0)

Beeovita
Huebacher 36
8153 Rümlang
Switzerland
Free
expert advice